# SDR SWAA2024112671818

- Difficulty date: November 26, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 73,377 hours, 43,881 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS ON LH #3 STOW BIN AND OVER WING EXIT CENTER AISLE LIGHT ARE INOP.<[01] REMOVED EMERGENCY LIGHT BATTERY PACK M1668 AND INSTALLED SERVICEABLE BATTERY PACK AND PERFORMED GOOD INSTALLATION TEST PER AMMM 33-51-06-960-805;[02] JOB COMPLETE.
